# SDR SIMA200705001

- Difficulty date: February 15, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 9,680 hours, 8,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000492403
- Condition: Corroded
- Location: Fuselage
- Part time: 9,680 hours, 9,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT ON RIGHT SIDE CORRODED BETWEEN FRAME 22 AND FRAME 23.  REMOVED AND REPLACED PANEL SUPPORT IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
